# SDR SWIA200616407

- Difficulty date: March 9, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 5,847 hours, 4,981 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT AILERON TRIM DOES NOT WORK, WILL ONLY TRIM RIGHT.   REPLACED AILERON/RUDDER TRIM PANEL.  OPERATIONAL CHECK GOOD.
